# SDR DXTA2025040102871

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20713
- Aircraft time: 8,178 hours, 4,784 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED LOOP FAULT CYAN CAS: 2.5 HOURS INTO THE FLIGHT AT FL430 GOT CYAN BLEED LOOP FAULT CAS. IT REMAINED ON FOR ABOUT ANOTHER 30 MINUTES AND THEN EXTINGUISHED FOR THE REST OF THE FLIGHT. B3-007406 CORRECTIVE ACTION: PERFORMED MDC AND NVM DOWNLOADS. CHECKED FOR CURRENT FAULTS, AND NO CURRENT FAULTS WERE PRESENT. WE CHECKED FOR FAULT HISTORY AND CONFIRMED THAT 83-007406 HAD APPEARED. RAN THE PACKS FOR ABOUT 30 MIN AND FOUND NO BLEED LOOP FAULT GAS OR CURRENT FAULTS. PERFORMED OPERATIONAL TEST OF THE BLEED-AIR LEAK-DETECTION AND WARNING SYSTEM AND INITIATION TEST OF THE BLEED-AIR LEAK-DETECTION LOOPS AND FOUND THE TEST SATISFACTORY, I.R.W. CL-350 AMM 36-21-00-05. CHECKED THE LEAK DETECTION HISTORY FOR THE SAME TIME THE FAULT HAPPENED AND FOUND A 70% LEAK DETECTION RATE FOR LOOP A. INSPECTED MT73 LOOP A AND FOUND IT WAS NOT SECURED IN THE INSULATED CONNECTION POINT. A PORTION OF THE LOOP IS TOUCHING THE BRACKET FOR THE INSULATED CONNECTION. 30/MAR/2025 RESECURED LOOP AND ADJUSTED INSTALLATION TO PREVENT ANY CONTACT. OPERATED THE ECS AND PERFORMED CHECKS, ALL CHECKS ARE SATISFACTORY AT THIS TIME AND NO FAULTS WERE PRESENT DURING OPERATION. NO LEAKS WERE NOTED IN THE 70% AREA OF THE PACK LOOP DURING INSPECTION. CONTACTED MCC AND ADVISED OF FINDINGS AND MX PERTORMED. MCC CONTACTED CRC FOR REVIEW OF NVM & MDC DOWNLOADS AND FURTHER RECOMMENDATIONS. PER CRC, IF THERE ARE NO LEAKS AND WITH FINDING THE LOOP NOT PROPERLY IN ITS MOUNT, THAT COULD BE THE ISSUE. MCC OK WITH SIGN OFF AT THIS TIME. WORK PERFORMED IRW CL-350 AMM 36-21-00. 30MAR2025
